# SDR AALA201810239018

- Difficulty date: October 22, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 11,569 hours, 4,494 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Displaced
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANYARD ON THE R1 DOOR SLIDE STICKING OUT OF AIRCRAFT.  ADJUSTED THE  ROPE TO GIRT BAR PACKET IAW MM 25-62-44.
